| Model Number |
37612 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); No Device Output (1435); Delayed Charge Time (2586)
| Health Effect - Clinical Codes |
Fall (1848); Bone Fracture(s) (1870)
| Date of Event |
04/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient with a deep brain stimulation implantable neurostimulator (ins) experienced a return of parkinson¿s symptoms.The patient had several falls and sustained broken ribs which led to hospital admission.The patient's representative reported that therapy had been off and could not restored by the patient due to a lost patient programmer.The ins was able to be charged and therapy restored during the hospital admission.Patient has since been discharged.Patient's rep noticed that during the most recent charging session, charging took longer than normal.
Event or Problem Description
The healthcare provider provided additional information indicating that it's unknown if the longer recharging time issue was resolved.
Additional Manufacturer Narrative